# SDR DHL9771248D

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, FUSELAGE FRAME CRACKED AT I/B RADIUS  STA 930 NEAR STR 14 LT.  STOP DRILLED CRACK, ACCOMPLISHED HFEC, INSTALLED FRAME REPAIR PER SRM 53-10-4, 11 BY 4.
